MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ 7G ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ 7G ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported encountering an incident where a patient¿s data was mixed with another exam.According to the customer, another patient¿s data appeared in the selected patients study after exporting to their pacs.The data mix-up was identified by the user and did not lead to any altered patient outcome.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The ultrasound system was tested at the customer site by the philips service engineer and adjusting the export image setting to end-exam resolved this issue.A thorough investigation was performed to identify the root cause of this issue, including an evaluation and analysis of the logs from the ultrasound system.The software engineering team was unable to identify the event from the system logs so no system malfunction could be confirmed.The system is still in service with no additional similar issues reported.

Brand Name
EPIQ 7G ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key12756188
Report Number3019216-2021-10143
Device Sequence Number14232909
Product Code IYN
UDI-Device Identifier00884838097865
UDI-Public00884838097865
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown